# SDR AU971384

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 578462
- Condition: Cracked
- Location: Eng Lt Case Half
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LH CRANKCASE HALF CRACKED IN AREA OF NO3 BEARING SADDLE.
